Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Child with DM1.2 has rashes all over body, fever. Labs showed high LFT. Are rashes related to DM or LFT?

Hi son is 13 years old with Dm1.2 days ago admitted in the hospital with rashes all over.lab result lft elevated.temperature 37c.prior to rashes give him analgesic , brand name the rashes has something to do with his LFT or his DM or the analgesic. and how true,after morning insulin dose client is not allowed to bath?please it true that it will decrease the potency of the insulin when bathing? Thank you so much concern mom
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to Healthcare Magic,

As per your given clinical details,there is more possibility that the cause of rash is due to painkiller allergy. and the elevated liver enzymes (mild elevations) are common in analgesic usage or any minor insults to the liver. So i suggest you to keep record of the pill which has caused the allergy,next time keep him away from the same formula.

About final thing Bathing has no relation to the insulin shots.

Answered: Mon, 29 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor